| Catalog Number |
SRL-320 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Material Rupture (1546)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
08/11/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist abbvie in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture and capsular contracture, baker grade unknown.
Event or Problem Description
Patient's relative reported left side hardening and rupture.Healthcare professional additionally reported recurrent ptosis and capsular contracture, baker grade unknown.Device was explanted.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluation: based on the product analysis performed, the assessments of the complaint codes are: ¿ rupture: observed an opening assessed as fold flaw opening.¿ capsular contracture: unable to observe as it is not related to the manufacturing process.As per the investigation procedure, creases, non-penetrating nick, were observed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.